MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Catalog Number 48551000
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Injury (2348)
Date of Event 07/29/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient fell and the rod and blockers separated from occipital plate.Put a competitive plate on and reattached to same screws.
 
Additional Manufacturer Narrative
Catalog# 48551000.Method: visual inspection, device history review; complaint history review; risk assessment.Results: manufacturing files were reviewed and no incidents were found.The rep did not provide any additional information on the patient's health and bone quality, however the patient was reported to have experienced a fall.Conclusion: the probable root cause is the reported fall that the patient experienced.
 
Event or Problem Description

Brand Name
OASYS BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5901015
Report Number0009617544-2016-00346
Device Sequence Number815164
Product Code KWP
UDI-Device Identifier04546540616531
UDI-Public(01)04546540616531
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48551000
Device Lot NumberPUV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/24/2016
Supplement Report FDA Received Date10/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight44